Alert archive / Florida / Wind Chill Warnings in 2010
Wind Chill Warning 5, NWS Melbourne, FL
NWS Melbourne, FL issued this wind chill warning at Dec 13, 2010, 10:11 AM EST for 6 counties in Florida. It took effect at Dec 13, 2010, 7:00 PM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2010, 10:11 AM EST (15:11 UTC)
- In effect from
- Dec 13, 2010, 7:00 PM EST
- Expired
- Dec 14, 2010, 10:00 AM EST
- In force
- 15 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 3.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
395 WWUS42 KMLB 131511 WSWMLB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1011 AM EST MON DEC 13 2010 FLZ041-044>047-053-054-058-059-141-144-147-141500- /O.EXP.KMLB.WC.Y.0019.000000T0000Z-101213T1500Z/ /O.UPG.KMLB.WC.A.0001.101214T0000Z-101214T1500Z/ /O.NEW.KMLB.WC.W.0005.101214T0000Z-101214T1500Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... VERO BEACH...OKEECHOBEE...FORT PIERCE...DAYTONA BEACH... CLERMONT...TITUSVILLE 1011 AM EST MON DEC 13 2010 ...WIND CHILL WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST TUESDAY... ...WIND CHILL ADVISORY FOR THIS MORNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST TUESDAY. THE WIND CHILL WATCH FOR TONIGHT HAS BEEN UPGRADED TO A WIND CHILL WARNING...DUE TO EXTREMELY COLD TEMPERATURES COUPLED WITH SUSTAINED WIND OF 10 TO 15 MPH OVERNIGHT. THESE FRIGID TEMPERATURES AND WINDS WILL PRODUCE WIND CHILL READINGS IN THE TEENS AFTER MIDNIGHT...AND MAY APPROACH THE SINGLE DIGITS IN LAKE AND VOLUSIA COUNTIES NEAR SUNRISE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. IF PRECAUTIONS ARE NOT TAKEN...THIS MAY RESULT IN FROST BITE OR HYPOTHERMIA IF YOU REMAIN IN THESE FREEZING CONDITIONS FOR AN EXTENDED DURATION. && $$ FLZ064-141500- /O.EXP.KMLB.WC.Y.0019.000000T0000Z-101213T1500Z/ /O.NEW.KMLB.WC.W.0005.101214T0000Z-101214T1500Z/ MARTIN- INCLUDING THE CITY OF...HOBE SOUND 1011 AM EST MON DEC 13 2010 ...WIND CHILL WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST TUESDAY... ...WIND CHILL ADVISORY FOR THIS MORNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST TUESDAY. A WIND CHILL WARNING IS IN EFFECT FOR TONIGHT DUE TO EXTREMELY COLD TEMPERATURES COUPLED WITH SUSTAINED WIND OF 10 TO 15 MPH OVERNIGHT PRODUCING WIND CHILL READINGS DROPPING INTO THE TEENS NEAR SUNRISE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. IF PRECAUTIONS ARE NOT TAKEN...THIS MAY RESULT IN FROST BITE OR HYPOTHERMIA IF YOU REMAIN IN THESE FREEZING CONDITIONS FOR AN EXTENDED DURATION. && $$ GLITTO
1 follow-up statement
205 WWUS42 KMLB 141504 WSWMLB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1004 AM EST TUE DEC 14 2010 FLZ041-044>047-053-054-058-059-064-141-144-147-141615- /O.EXP.KMLB.WC.W.0005.000000T0000Z-101214T1500Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND... DAYTONA BEACH...CLERMONT...TITUSVILLE 1004 AM EST TUE DEC 14 2010 ...WIND CHILL WARNING HAS EXPIRED... EVEN WITH WIND CHILL VALUES RISING ABOVE 20 DEGREES THIS MORNING...NORTHWEST WINDS AROUND 10 TO 15 MPH WILL CONTINUE TO CREATE WIND CHILLS BELOW FREEZING THROUGH NOON TODAY. PERSONS PLANNING TO HEAD OUT THROUGH THE REST OF THE MORNING SHOULD...DRESS WARMLY IN LAYERS AND MAKE SURE YOU WEAR A HAT AND GLOVES. $$ WEITLICH
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this wind chill warning went out at Dec 13, 9:56 AM EST, 15 minutes earlier.
Area forecast discussion, Dec 13, 9:56 AM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
956 AM EST MON DEC 13 2010
...DAMAGING FREEZE THE NEXT TWO NIGHTS...
...VERY DANGEROUS WIND CHILL CONDITIONS TONIGHT...
.DISCUSSION...
STRONG COLD AIR ADVECTION CONTINUES WITH 140KT JET MAX DIVING DOWN
THE BACK SIDE OF ALREADY AMPLIFIED U/L TROF OVER THE EASTERN U.S.
STILL QUITE CHILLY HEADING INTO THE LATE MORNING HOURS. SCT-BKN
STRATOCU WITH SHALLOW MOIST LAYER NEAR H85 CONTINUES TO PUSH ACROSS
MUCH OF THE AREA BUT WILL EVENTUALLY BE SCOURED OUT THROUGH THE LATE
AFTERNOON AS H85 TROF AXIS PUSHES SOUTH. MAX TEMPS WILL STRUGGLE TO
GET OUT OF THE 40S NORTH AND ONLY REACH LOW/MID 50S REST OF THE
AREA. THE BRISK WINDS WILL MAKE IT FEEL MUCH COLDER. WIND CHILL
ADVISORY FOR THIS MORNING EXPIRES AT 10 AM...AT THAT TIME WILL
UPGRADE THE WIND CHILL WATCH FOR TONIGHT TO A WIND CHILL WARNING.
THE VERY COLD TEMPERATURES IN THE 20S AND NW WINDS OF 10-15 MPH
THROUGH THE LATE NIGHT WILL PRODUCE WIND CHILLS IN THE TEENS AREA
WIDE...AND WIND CHILLS MAY APPROACH THE SINGLE DIGITS NORTH NEAR
SUNRISE TUES.
UPDATE: GLITTO/WEITLICH
*****************
PREVIOUS:
TONIGHT...TEMP GUIDANCE REMAINS QUITE COLD OVERNIGHT WITH COOP MOS
AND THE ENSEMBLE MEAN EASILY SUGGESTING HARD FREEZE CONDITIONS FOR
THE AREA WITH RARE LOWER 20S OVER THE NORTH ZONES ROUGHLY ALONG AND
NORTH OF I-4 AND OUTSIDE THE ORLANDO METRO AREA...AND MID 20S SOUTH
OF INTERSTATE FOUR TO LAKE OKEECHOBEE AND THE MAINLAND AREAS OF THE
TREASURE COAST...THUS A HARD FREEZE WARNING WILL BE ISSUED WITH THE
MORNING PACKAGE FOR ALL OF EAST-CENTRAL FLORIDA.
WHAT MAKES THIS EVENT RATHER UNIQUE IS THE LACK OF WIND DECOUPLING
THROUGH DAYBREAK TUE AND THIS CAN BE ESSENTIALLY BE CLASSIFIED AS
AN ADVECTIVE HARD FREEZE (STATISTICALLY SEEN WELL LESS THAN ONCE
PER YEAR...ESPECIALLY ON THIS SCOPE OF AREAL COVERAGE). EXTREME
TEMPERATURES FOR THIS AREA COUPLED WITH SUSTAINED WIND WILL LIKELY
REQUIRE A WIND CHILL WARNING FOR MUCH OF THE AREA FOR APPARENT
TEMPERATURES LOWER THAN 20F COUPLED WITH WINDS 10 MPH OR GREATER.
THIS WILL BE AN ECONOMICALLY DAMAGING FREEZE EVENT THE NEXT TWO
NIGHTS.
BARRIER ISLAND TEMPERATURES WILL AVERAGE A CATEGORY OR TWO WARMER
THAN THEIR MAINLAND COUNTERPARTS TONIGHT...HOWEVER FREEZING
CONDITIONS WILL BE BRIEFLY POSSIBLE TO ROUGHLY VERO BEACH ALONG THE
ISLANDS BY DAYBREAK TUE WITH WINDS OVER THE RELATIVELY WARMER WATERS
MITIGATING EXTREME TEMPERATURE FALLS.
TUE...NORTHWEST FLOW ALOFT WILL CONTINUE TO PULL COLD AIR DOWN THE
FLORIDA PENINSULA KEEPING DAYTIME HIGHS IN THE UPPER 40S IN
THE NORTHERN SECTIONS OF LAKE AND VOLUSIA COUNTIES TO THE MID 50S
ALONG THE BEACHES IN MARTIN COUNTY. NORTHWEST WINDS AROUND 10 MPH
WILL MAKE IT FEEL EVEN COLDER DURING THE DAY.
TUE NIGHT...CLEAR SKIES AND ALREADY COLD LAND SURFACES SET THE STAGE
FOR ANOTHER VERY COLD NIGHT. SHOULD SEE TEMPERATURES BOTTOM OUT
BELOW 32 DEGREES FOR SEVERAL HOURS OVER THE INTERIOR AND AWAY FROM
THE COAST/WEST OF INTERSTATE 95 IN THE COASTAL COUNTIES
COCOA/MELBOURNE SOUTH. MAIN QUESTION IS HOW FAR BELOW FREEZING AND
HOW LONG. ISSUED A FREEZE WATCH TO RAISE AWARENESS OF ANOTHER COLD
NIGHT.
WED...THE CENTER OF THE STRONG HIGH WEAKENS AS IT SLOWLY SPREADS
DOWN THE STATE. LIGHTER WINDS AT THE SURFACE AND THE FLOW ALOFT
BACKING FROM THE NORTHWEST TO THE WEST SHOULD ALLOW AFTERNOON HIGHS
TO RANGE FROM THE MID 50S NORTH OF INTERSTATE TO THE LOWER 60S FROM
INDIAN RIVER COUNTY SOUTH TO JUPITER INLET/MARTIN COUNTY.
WED NIGHT...NOT EXPECTING ANY FREEZING TEMPERATURES OUTSIDE THE
USUAL COLD SPOTS BUT STILL WELL BELOW NORMAL LOW 50S WITH THU
MORNING LOWS IN THE MID AND UPPER 30S INTERIOR AND NORTH OF CAPE
CANAVERAL TO LOW 40S ALONG THE COAST FROM CAPE CANAVERAL SOUTH.
THU-SUN...BOTH THE 00Z RUNS OF GFS AND ECMWF STRETCH SURFACE
TROUGHING SW-NE ACROSS NORTHERN FLORIDA...ALABAMA AND GEORGIA
KEEPING CENTRAL FLORIDA IN THE WARMER SOUTHERN SIDE OF THE SURFACE
TROUGH. THE ZONAL FLOW ALOFT/SURFACE TROUGHING THROUGH SAT KEEPS
COLDER TEMPERATURES WELL NORTH/OVER THE SOUTHEAST AND DAY TIME HIGHS
STEADILY WARM FROM MID/UPPER 60S ON THU TO AND WARM TO THE LOWER 70S
NORTHERN AREAS TO THE MID 70S MARTIN AND OKEECHOBEE COUNTIES.
&&
.AVIATION...
BROKEN SKY COVER ABOVE VFR THRESHOLD WILL CONTINUE INTO THIS
MORNING ACROSS MUCH OF THE AREA. GENERALLY IMPROVING CONDITIONS
WITH SCT CONDITIONS EXPECTED BY EARLY AFTERNOON. SFC WIND GUSTS NR
30 KT WILL BE THE MAIN HAZARD DURING MID MORNING THROUGH SUNSET.
&&
.MARINE...
HAZARDOUS CONDITIONS CONTINUE FOR ALL SMALL TO MEDIUM SIZE VESSELS.
STRONG GRADIENT WINDS WILL REMAIN OVER THE AREA INTO EARLY TUE. NW
WINDS WILL CONTINUE UP TO AROUND 30 KTS OFFSHORE WITH FREQUENT GUSTS
TO GALE FORCE AND 20 TO 25 KTS NEAR THE COAST WITH A FEW GALE FORCE
GUSTS POSSIBLE THROUGH TONIGHT. A LAKE WIND ADVISORY IS ALSO IN
PLACE FOR INLAND BODIES OF WATER THROUGH THE MORNING AND AFTERNOON.
TUE...STRONG NORTHWEST WINDS WILL PUSH OFFSHORE SEAS TO 10 FEET
KEEPING SMALL CRAFT ADVISORY FOR ANOTHER DAY.
WED-FRI...WINDS AND SEAS FINALLY DIMINISH TO 15 KNOTS OR LESS AND
LESS THAN 6 FEET WED AS THE CENTER OF THE MOVES DOWN THE PENINSULA
AND ADJACENT COASTAL WATERS. WINDS AND SEAS REMAIN 15 KNOTS OR LESS
AND 5 FEET OR LESS THROUGH FRI.
&&
.FIRE WEATHER...
STRONG WIND AND CRITICALLY LOW RH WILL COMBINE FOR INSTANTANEOUS
RED FLAG CRITERIA TODAY. LOWER DEWPOINT AIR WILL CONTINUE TO SURGE
SOUTH ACROSS THE REGION.
TUE-WED...FIRE WEATHER WATCH ALREADY POSTED FOR TUE AND WILL MOST
LIKELY NEED A WATCH FOR DURATIONS OF LOW RELATIVE HUMIDITY AGAIN ON
WED. WED FOR DURATIONS OF LOW RELATIVE HUMIDITY
THU...MINIMUM RELATIVE HUMIDITY VALUES FORECAST TO BOTTOM OUT IN THE
MID AND UPPER 30 PERCENT RANGE THU AND MID AND UPPER 40 PERCENT AREA
FRI.
&&
.CLIMATE...
RECORD LOWS AHEAD...
DEC 14TH DEC 15TH
DAYTONA BEACH 26/1962 29/1962
ORLANDO 28/1962 33/1968
MELBOURNE 26/1962 33/1968
VERO BEACH 28/1962 35/1962
RECORD LOWEST HIGHS...
DEC 13TH DEC 14TH
DAYTONA BEACH 42/1962 52/1962
ORLANDO 45/1962 54/1962
MELBOURNE 50/1962 55/1962
VERO BEACH 50/1962 56/1962
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 49 25 50 28 / 0 0 10 0
MCO 49 24 51 28 / 0 0 0 0
MLB 52 27 52 34 / 0 0 10 0
VRB 55 29 53 33 / 0 0 10 0
LEE 47 20 49 24 / 0 0 0 0
SFB 49 24 52 27 / 0 0 10 0
ORL 48 23 52 27 / 0 0 0 0
FPR 56 27 54 29 / 0 0 10 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM EST TUESDAY
FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-
NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM EST THIS
EVENING FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
FREEZE WATCH LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-
NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM EST THIS
EVENING FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
WIND CHILL WARNING FROM THIS EVENING THROUGH TUESDAY MORNING
FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-NORTHERN
BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST TUESDAY FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM.
GALE WARNING UNTIL 10 AM EST TUESDAY FOR WATERS FROM FLAGLER
BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM
OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM...PENDERGRAST
LONG TERM....WIMMERHazardous weather outlook, Dec 13, 4:54 AM EST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 454 AM EST MON DEC 13 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-132300- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 454 AM EST MON DEC 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. ...DAMAGING FREEZE TONIGHT... ...VERY DANGEROUS WIND CHILL CONDITIONS TONIGHT... .DAY ONE...TODAY AND TONIGHT. ...HIGH WIND IMPACT... A LAKE WIND ADVISORY IS IN EFFECT TODAY FROM 9 AM UNTIL 6 PM. STRONG NORTHWEST WINDS NEAR 20 MPH WILL FREQUENTLY GUST TO 30 MPH OR A LITTLE HIGHER FROM MID MORNING THROUGH SUNSET. THESE WINDS WILL MAKE FOR HAZARDOUS BOATING CONDITIONS ON LARGE BODIES OF WATER. THE COMBINATION OF GUSTY WINDS AND STEEP WAVES WILL SWAMP OR TIP SMALL BOATS. ...EXCESSIVE COLD IMPACT... WIND CHILL FROM VERY COLD AIR COMBINED WITH OVERNIGHT WINDS NEAR TO ABOVE 10 MPH WILL PRODUCE WIND CHILL READINGS IN THE TEENS OVER MUCH OF CENTRAL FLORIDA. LOW TEMPERATURES ARE FORECAST TO FALL INTO THE MID 20S OVER MOST OF THE AREA EARLY TUESDAY MORNING. READINGS AS LOW AS THE LOWER 20S ARE POSSIBLE NORTH OF THE I-4 CORRIDOR OUTSIDE OF THE URBAN AREAS WITH MID 20S SOUTH OF INTERSTATE FOUR TO LAKE OKEECHOBEE AND THE MAINLAND AREAS OF THE TREASURE COAST. MAKE SURE TO DRESS WARMLY IF VENTURING OUTSIDE. RESIDENTS SHOULD TAKE THE NECESSARY PRECAUTIONS IF POSSIBLE TO PROTECT COLD SENSITIVE PLANTS. PLAN TO KEEP SMALL PETS INDOORS OVERNIGHT. IN ADDITION...FOLLOW ALL SAFETY PRECAUTIONS WHEN USING SPACE HEATERS. MANY HOME FIRES HAVE OCCURRED FROM THE IMPROPER USE OF PORTABLE HEATERS. ...WIND AND SEA IMPACT... EXPECT WEST TO NORTHWEST WINDS 20 AND 25 KNOTS WITH OCCASIONAL GUSTS ABOVE 30 KNOTS WITHIN 20 MILES OF SHORE...AND BETWEEN 25 AND 30 KNOTS BEYOND 20 MILES. GUSTS TO GALE FORCE WILL BE FREQUENT OVER THE OFFSHORE WATERS WITH HAZARDOUS SEAS. ...FIRE WEATHER IMPACT... WIND AND LOW RELATIVE HUMIDITY WILL PRODUCE A MODERATE FIRE WEATHER DANGER THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE OUTBREAK OF VERY COLD AIR WILL CONTINUE INTO WEDNESDAY MORNING AS TEMPERATURES BELOW FREEZING ARE EXPECTED OVER A RATHER LARGE AREA. WINDS AND SEAS OVER THE MARINE AREA WILL SLOWLY DIMINISH...HOWEVER SMALL CRAFT WILL LIKELY SEE HAZARDOUS SEAS OVER THE OFFSHORE WATERS THROUGH MIDWEEK. A FIRE WEATHER DANGER WILL CONTINUE INTO WEDNESDAY DUE TO LOW RELATIVE HUMIDITY DURATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PENDERGRAST
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 3:27 AM EST | Freeze Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 12 hr |
| Dec 13, 3:27 AM EST | Hard Freeze Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 29 hr |
| Dec 13, 3:33 AM EST | Wind Chill Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 7 hr |
| Dec 13, 2:52 PM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 13 hr |
| Dec 13, 2:52 PM EST | Red Flag Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 27 hr |
| Dec 13, 3:35 PM EST | Hard Freeze Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 12 hr |
Nearby
Wind Chill Warnings in Florida, 2010Every wind chill warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.